# SDR SIMA20160224002

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 31,512 hours, 26,621 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DOOR OVERHEAD EMER LIGHT INOPERATIVE.  REPLACED MAIN DOOR OVERHEAD EMER LIGHT IAW AMM 33-26-05-000-801-A & 33-26-05-400-801-A.
